MAUDE Adverse Event Report: ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ABBOTT SRL ALINIQ AMS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 03R89-48
Medical Device Problem Code Human-Device Interface Problem (2949)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/02/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Complete information for section a patient information, 1.Patient identifier = sid= (b)(6).
 
Event or Problem Description
The customer observed incorrect assay results on ams aniq software which connected to architect c16000 processing module.The abbott field service engineer (fse) performed track upgrade.The architect c16000 processing module connected directly to ams software during track upgrade.The fse performed the assay mapping on ams software due to track upgrade.The fse incorrectly mapped the assay iron instead of the assay ferritin.The physician found out when received the results for iron instead of the ferritin.The ferritin results delayed due to incorrect mapping issue on ams software by the abbott fse.The iron results reported out of the laboratory instead of ferritin.The fse configurated correct assay in ams software which resolved the issue.No discrepant patient results provided by the customer.No further impact to patient management.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The investigation performed by the aliniq ams technical group indicated that the issue was due to an incorrect configuration of the test-channel association performed by the abbott informatics technical specialist during the instrument configuration performed due to a track (a3660, provided by inpeco) upgrade.The issue was resolved through a configuration change within the aliniq ams middleware settings at the customer site performed by the abbott informatics technical specialist: channel codes of the ferritin test was properly associated in the analyzer section on the middleware.A review of the labeling addresses the customer¿s issue: the ams configurator user manual 3.01 provides adequate information how to configure the test-channel codes used by the windows services managing communications with the analyzer.The upload channel is the assay number identifying the result coming from the instrument (based on what configured directly into the instrument for that assay e.G.: measurement unit).The download channel is the assay code sent from the middleware to the analyzer to perform the test.A review of tracking and trending of the aliniq found additional four complaints related to the similar complaint issue tickets (b)(4).All these issues were due to incorrect configuration of the test-channel association in the analyzer section of aliniq ams,therefore, no trends were identified.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Based on the investigation the aliniq ams is performing as intended, no systemic issue or deficiency of the aliniq ams was identified.

Brand Name
ALINIQ AMS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT  00144
Manufacturer (Section G)
ABBOTT SRL
via giorgio ribotta 9
rome 00144
IT   00144
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key18013184
Report Number3004032053-2023-00027
Device Sequence Number7469590
Product Code JQP
UDI-Device Identifier00380740189914
UDI-Public00380740189914
Combination Product (Y/N)N
Initial Reporter CountryRS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03R89-48
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/09/2023
Supplement Date Received by Manufacturer11/27/2023
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date11/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown